# SDR DALA2022102006777

- Difficulty date: October 19, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 83,650 hours, 11,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 EMERGENCY LIGHT 33 43 44 46 INOP ON LEFT HAND SIDE. CORRECTIVE ACTION: TROUBLESHOOTING C/O. FOUND BROKEN CONNECTORS AT RELATED LOCATIONS (WIRES PULLED FROM QUICK DISCONNECTS FLOOR LEVEL). REPAIRED ALL WIRING AT THE LOCATIONS. (8956153)
